# SDR MALA090139

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 5,266 hours, 3,808 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NLG155306
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOSE GEAR AND MAINS REMAINED AMBER, NOSE WHEEL SOUNDED LIKE IT WAS GETTING HUNG UP ON SOMETHING.  AFTER ABOUT 15 SEC GOT A GEAR DISAGREE WARNING.  FOLLOWED EMERGENCY CHECK LIST AND PUT GEAR BACK DOWN.  SHOWS 3 DOWN AND LOCKED.  LANDED WITHOUT INCIDENT.  SWUNG GEAR MULTIPLE TIMES, COULD NOT DUPLICATE DISCREPANCY.  AS A PRECAUTIONARY MEASURE, REMOVED AND REPLACED GEAR SELECTOR VALVE, WORK PERFORMED IAW AMM 32-32-10, OPS CHECK AND ADDITIONAL GEAR SWINGS GOOD.  IAW AMM 32-30-00-710-801.
